# SDR FDEA202403060412

- Difficulty date: March 6, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426220200
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMP'T FLOOR BEAM TOP SKIN CORROSION BTW FR66-FR68,Y140 POSITION. REPLACED THE NEW PROFILE, LONGITUDINAL BTW FR66~FR68, Y140.  I.A.W A300-600 SRM 51-72-10-001, P2. THIS REPAIR CLASSIFIED AS MINOR, PER GMM 06-2-100
